# SDR USAASB01032

- Difficulty date: February 1, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Part time: 39,971 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

CLT - FLT 2676 - EN ROUTE FROM TPA TO LGA, AT FL330, CAPTAIN REPORTED THAT THE NR 2 ENGINE EXPERIENCED A COMPRESSOR STALL.  NO ENGINE PARAMETERS WERE EXCEEDED.  THROTTLE WAS REDUCED AND THE ENGINE RAN NORMALLY AFTER THE INITIAL STALL.  FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGIEN ASSEMBLY PER JOB CARD.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
